# SDR DALA2017032602418

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FRAME AT BS 845, LONGERON 11R. THE  SPLICE AND FRAME ANGLE WERE REPLACED IAW DWG 9936517, REV ORG, AND  SRM 53-03 D, FIG 3.
